NEW!  BREAKING NEWS: Top 5 world’s richest people in 2020 Read More

CoronavirusMetro

COVID-19: AstraZeneca vaccine confines woman in wheelchair after her legs developed ‘giant blisters’ (photos)

2 Mins read

NHS doctors confirmed the woman, a mother of one symptom were caused by her body’s reaction to the AstraZeneca vaccine administered for the COVID-19 virus.

A mum left in a wheelchair due to a severe reaction to a Covid vaccine is still encouraging others to take the vaccine.

Sarah, of Glasgow, shared graphic photos of the horror rash which spread all over the body and face, the Daily Record reports.

NHS doctors confirmed the mum-of-one’s symptoms were caused by her body’s reaction to the AstraZeneca vaccine.

Sarah started having a tingling rash about seven days after taking the vaccine. She called her GP but ended up going to Queen Elizabeth University Hospital’s A&E department after the blisters spread across her body.

She said: “I ended up asking my husband to take me to A&E and when I got there, my heart rate was sitting at 160bpm which they were very concerned about.

“I got put on an ECG machine.”

She tested negative for a series of tests but a reaction to the jab was found on the second of two biopsies.

Sarah said: “Once they found out that it was a reaction to the vaccine, they put me on steroids and that really seems to be helping my progress.

“I’m currently using a wheelchair as well just because I can’t walk with my legs getting bandaged up every day and the blisters on the souls of my feet.

“For the first eight to nine days, I was on quite a bit of morphine but I started to gradually come off the stronger stuff.”

Sarah praised hospital staff after being allowed to recover at home on April 12.

She said: “I still believe people should be vaccinated and the amount of people that have had it and have been okay shows that it is safe for most.

“I just want people to be aware that there are some reactions that can occur and not to ignore any rashes.

“It’s not to scare people but just in case this does happen to anybody else, it means they’re going to get the treatment straight away.”

Sarah, who also developed the rash on her arms and buttocks alongside an abscess on her face, is urging others to be aware of changes in their body after receiving the jab.

An NHS Greater Glasgow and Clyde spokesperson said: “We continue to urge anyone invited to come forward for their vaccine.

“It is normal for vaccines to cause potential side-effects.

“These side-effects need to be continuously balanced against the expected benefits in preventing illness.”

AstraZeneca said they cannot comment on individual cases.

Related posts
Metro

"I built her a school in her name and i satisfy her" - 54-year-old Man left in the dark after wife suddenly moved out with his three children

1 Mins read
The heartbroken man noted that all through the time they were together, he never failed in his responsibilities as a father and…
Metro

Twitter is fun without government - Governor Ganduje's former media aide, Salihu Yakassai 'Dawisu'

1 Mins read
The former media aide to Kano state Governor Ganduje believes twitter is fun without government Governor Ganduje’s former media aide, Salihu Yakassai…
Celebrity NewsMetro

See the bunch of plantain Actor, Mofe Duncan bought for N6000

1 Mins read
The Nigerian actor was shocked and asked where the country is going after buying ‘four’ plantain for N6,000 Actor, Mofe Duncan, shared…
Please SUBSCRIBE for our Latest News

 

0 0 votes
Article Rating
Subscribe
Notify of
guest
0 Comments
Inline Feedbacks
View all comments
×
Metro

SAD! 22 COVID-19 patients confirmed dead in hospital in India after Oxygen leak (video)

x
0
Would love your thoughts, please comment.x
()
x